# SDR UPS06845978

- Difficulty date: January 12, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING I/B T/E POSSIBLE CRACK FROM TOP OF STOP DRILL.  REMOVED PREVIOUS REPAIR DOUBLER.  CRACK TERMINATES AT FASTENER HOLE, FABRICATED AND INSTALLED 2 REPAIR DOUBLERS IAW SRM 51-1-21 ,51-3-0, 51-1-20D, 57-05-2 AND 57-02-0.
